首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Step Approximation for Water Wave Scattering by Multiple Thin Barriers over Undulated Bottoms
  • 本地全文:下载
  • 作者:Chang-Thi Tran ; Jen-Yi Chang ; Chia-Cheng Tsai
  • 期刊名称:Journal of Marine Science and Engineering
  • 电子版ISSN:2077-1312
  • 出版年度:2021
  • 卷号:9
  • 期号:6
  • 页码:629
  • DOI:10.3390/jmse9060629
  • 语种:English
  • 出版社:MDPI AG
  • 摘要:This paper investigates the scattering of oblique water waves by multiple thin barriers over undulation bottoms using the eigenfunction matching method (EMM). In the solution procedures of the EMM, the bottom topographies are sliced into shelves separated by steps. On each step, surface-piercing or/and bottom-standing barriers can be presented or not. For each shelf, the solution is composed of eigenfunctions with unknown coefficients representing the wave amplitudes. Then applying the conservations of mass and momentum, a system of linear equations is resulted and can be solved by a sparse-matrix solver. If no barriers are presented on the steps, the proposed EMM formulation degenerates to the water wave scattering over undulating bottoms. The effects on the barrier lengths, barrier positions and oblique wave incidences by different undulated bottoms are studied. In addition, the EMM is also applied to solve the Bragg reflections of normal and oblique water waves by periodic barrier over sinusoidal bottoms. The accuracy of the solution is demonstrated by comparing it with the results in the literature.
国家哲学社会科学文献中心版权所有